| Model Number |
M00562422 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a captiflex small oval flexible snare was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the device does not always allow them to complete the cut on larger polyps.Reportedly, there were no other issues with the device.The procedure was completed with another captiflex snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.